So I have been struggling with acne since my freshman year of high school, now a senior. I have been prescribed every possible acne medication, along with using them religiously, but nothing has worked. I finally set up a meeting with my dermatologist a couple weeks ago, and was prescribed accutane. I was very nervous at first, but realized this was the only way to completely remove my acne forever. So I took the plunge, now on day 6, and have endured some mild side effects. On the first couple of days, I had stomach pains, which was probably just my body getting used to the pill, which passed by day 4. My face has been progressively getting dryer by the day, but can be handled with the right moisturisor. I have been experiencing muscle spasms in my right chest muscle, nothing too severe, and chapped lips. The only downfall is that I have broken out worse than I ever have before. I hope this passes soon, but other than these few symptoms, my body is reacting just fine.
I'm on 3.5 weeks of zenatane, it's my first time in isotretinoin. I'm on 40 mg daily, I too broke out the 1st week, but the only side effects I've had are dry skin, lips, and increased cholesterol. I was supposed to move to 70mg, but my derm won't let me now.